Applied Mathematics

Vol.5 No.7(2014), Paper ID 44812, 8 pages



Special Numbers on Analytic Functions


Yilmaz Simsek


Department of Mathematics, Faculty of Science, University of Akdeniz, Antalya, Turkey


Copyright © 2014 Yilmaz Simsek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Simsek, Y. (2014) Special Numbers on Analytic Functions. Applied Mathematics, 5, 1091-1098. doi: 10.4236/am.2014.57102.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.